Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Viagra?

Anonymous
Posted by Anonymous
  • 13 Replies

My husband and I are both 35. He recently started anti-depressants (after finding out unexpectedly that his dad isn't his bio-dad!) and they - the meds I mean - are messing with his erections. He can get an erection but it's not as.. erm... hard as usual.

Just wondering if anyone else has had a similar problem? Or have you/your partner tried viagra for a difference reason? Was it good? Would you recommend it.. etc.

Posted by Anonymous on Feb. 23, 2015 at 1:01 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
Anonymous
by Anonymous 2 on Feb. 23, 2015 at 1:25 AM

I would recommend it.  Mine had issues due to he sleep aids affecting his wood.

Sassy762
by CAFE SASSY HBIC on Feb. 23, 2015 at 4:00 AM

He should consult his doctor about this. He/She would know best

Anonymous
by Anonymous 3 on Feb. 23, 2015 at 5:09 AM

my dh is currently taking viagra for the same reason.  boy does that turn it into a Ginsu knife.  it gets so hard it feels like it might be an inch longer.  I'd recommend it in a heartbeat, at least until his body gets used to the meds and he can do things on his own again.

Anonymous
by Anonymous 1 - Original Poster on Feb. 23, 2015 at 4:44 PM

Well.. obviously, but I'm not asking for medical advice here, I'm asking other women what their experience was with their husbands taking the drug.. which is a totally different thing.

Quoting Sassy762:

He should consult his doctor about this. He/She would know best


Anonymous
by Anonymous 1 - Original Poster on Feb. 23, 2015 at 4:45 PM

Haha! That is exactly what I wanted to hear!! Thanks!

Quoting Anonymous 3:

my dh is currently taking viagra for the same reason.  boy does that turn it into a Ginsu knife.  it gets so hard it feels like it might be an inch longer.  I'd recommend it in a heartbeat, at least until his body gets used to the meds and he can do things on his own again.


Anonymous
by Anonymous 1 - Original Poster on Feb. 23, 2015 at 4:45 PM

Thank you!!

Quoting Anonymous 2:

I would recommend it.  Mine had issues due to he sleep aids affecting his wood.


purpleducky
by Ruby Member on Feb. 23, 2015 at 5:00 PM

Is he on Wellbutrin by chance?

jjames1990
by on Feb. 23, 2015 at 5:02 PM
Most antidepressants cause a low libido. For males and females. Viagra will help with the physical but I found many of my patients said they still werent in the mood.
Anonymous
by Anonymous 1 - Original Poster on Feb. 23, 2015 at 5:05 PM

Effexor

Quoting purpleducky:

Is he on Wellbutrin by chance?


Anonymous
by Anonymous 1 - Original Poster on Feb. 23, 2015 at 5:07 PM

Thanks for your reply! The mental stuff isn't a problem, his libido is unchanged (it was never huge to begin with) and he wants to.. his equipment is just not working as well as it used to. He can still get it up.. just not as convincingly.

Quoting jjames1990: Most antidepressants cause a low libido. For males and females. Viagra will help with the physical but I found many of my patients said they still werent in the mood.


Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)